# SDR UPS06246795

- Difficulty date: May 2, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 850 Lbl 51
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN UPPER FLANGE AFT END CRACKED AT BS 850 LBL51 HAS SURFACE CORROSION SEAT TRACK REMOVED IAW SRM 51-30-02.  NEW SEAT TRACK FABRICATED IAW SRM 53-10-02.  INSTALLED NEW SEAT TRACK IAW SRM 51-30-02.
